Alert archive / Michigan / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 66, NWS Grand Rapids, MI

July 1, 2011Kent County, Ottawa County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jul 1, 2011, 1:59 PM EDT for Kent County, Ottawa County, Michigan. It was in force for 19 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2011, 1:59 PM EDT (17:59 UTC)
Expired
Jul 1, 2011, 2:18 PM EDT
In force
19 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Kent County, MI, Ottawa County, MI

The radar

The Grand Rapids radar (KGRR), 18 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 1:59 PM EDTHAIL 0.25Grandville, MI
Jul 1, 2:00 PM EDTHAIL 1Jenison, MIAT 44TH AND KENOWA.
Jul 1, 2:04 PM EDTHAIL 0.25Jenison, MIHAILED FROM 139 PM UNTIL 145 PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 6.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2011-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2011-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1546 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WUUS53 KGRR 011759
SVRGRR
MIC081-139-011845-
/O.NEW.KGRR.SV.W.0066.110701T1759Z-110701T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
159 PM EDT FRI JUL 1 2011

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN KENT COUNTY IN SOUTHWEST MICHIGAN...
  SOUTHEASTERN OTTAWA COUNTY IN SOUTHWEST MICHIGAN...

* UNTIL 245 PM EDT

* AT 153 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING HAIL AROUND QUARTER SIZE. THIS STORM
  WAS LOCATED NEAR HUDSONVILLE..AND MOVING SOUTH AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HUDSONVILLE...        BAUER...              JAMESTOWN...
  JENISON...            CUTLERVILLE...        GRANDVILLE...
  WYOMING...            BYRON CENTER...       FOREST GROVE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4296 8568 4277 8563 4277 8591 4293 8590
TIME...MOT...LOC 1759Z 350DEG 16KT 4285 8577
WIND...HAIL <50MPH 1.00IN

$$

TJT
1 follow-up statement
638 
WWUS53 KGRR 011818
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
218 PM EDT FRI JUL 1 2011

MIC081-139-011826-
/O.CAN.KGRR.SV.W.0066.000000T0000Z-110701T1845Z/
KENT MI-OTTAWA MI-
218 PM EDT FRI JUL 1 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OTTAWA AND
SOUTHWESTERN KENT COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE 
WITH THESE STORMS AS THEY MOVE SOUTH OUT OF THE AREA BY AROUND 230 
PM.

LAT...LON 4296 8568 4277 8563 4277 8591 4293 8590
TIME...MOT...LOC 1816Z 350DEG 16KT 4278 8575

$$

TJT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 1:00 PM EDT, 59 minutes earlier.

Area forecast discussion, Jul 1, 1:00 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
100 PM EDT FRI JUL 1 2011

LATEST UPDATE...AVIATION...

.SYNOPSIS...(1210 PM EDT FRI JUL 1 2011)
THUNDERSTORMS WILL BRING HEAVY RAIN WITH SOME FLOODING POSSIBLE. THE
STORMS WILL DIMINISH BY THIS EVENING WITH WARM AND HUMID WEATHER
OVERNIGHT. A COLD FRONT WILL BRING MORE STORMS ON SATURDAY...SOME OF
WHICH MAY BE SEVERE WITH STRONG WINDS...HAIL AND FLOODING RAINS.
COOLER AND DRIER WEATHER WILL FOLLOW FOR SUNDAY AND MONDAY.

&&

.SHORT TERM...(1210 PM EDT FRI JUL 1 2011)
(THIS AFTERNOON THROUGH SUNDAY)
HEAVY RAIN THREAT CONTINUES THIS AFTERNOON FROM SOUTH OF MUSKEGON
AND WEST OF GRAND RAPIDS. RAINFALL RATES OF 2 INCHES IN HALF AN HOUR
HAVE BEEN OBSERVED THIS MORNING NEAR MUSKEGON. FORTUNATELY THE
HEAVIEST RAIN HAS REMAINED OVER LAKE MICHIGAN WHERE THERE IS A LARGE
AREA OF STORM TOTAL RAINFALL IN EXCESS OF 6 INCHES.

STORMS SHOULD DIMINISH BY LATE AFTERNOON AS UPPER RIDGE AXIS MOVES
CLOSER AND CAPPING INVERSION FORMS AS WARM MID LEVEL AIR ADVECTS IN
ALONG WITH SUBSIDENCE. REST OF PREVIOUS FORECAST DISCUSSION FOLLOWS.

HARD TO FIND A GOOD TRIGGER FOR STORMS INTO TONIGHT.  HOWEVER...AS
WAS THE CASE LAST NIGHT...THE STORMS MAY CONTINUE TO FAVOR THE LEAD
EDGE OF THE THETA-E GRADIENT AND THE EASTERN EDGE OF MID LEVEL CAP.
THIS WILL SHIFT TO THE SE PORTION OF THE CWA.  HOWEVER...
PRECIPITABLE WATER VALUES BEGIN TO DROP OFF...SO THE THREAT OF
HEAVY RAIN WILL BE LOWER.

BY SATURDAY A COLD FRONT IS PROGGED TO BUMP INTO THIS MUGGY AIR
MASS.  TIMING WILL BE KEY WITH THIS FRONT.  SEEMS LIKE THE MODELS
WANT TO PUSH IT THROUGH TOWARD MID DAY WHICH WOULD MITIGATE SEVERE
POTENTIAL.  HOWEVER AS IS OFTEN THE CASE...IT IS TOUGH TO PUSH A
COLD FRONT THROUGH WHILE THE HEATING OF THE DAY IS IN PROGRESS.  SO
COULD EASILY SEE THE FRONT BEING DELAYED SOMEWHAT...WHICH WOULD
INCREASE THE SEVERE THREAT FOR THE AFTERNOON.

ADDED POPS TO THE SE CWA SATURDAY EVENING WITH THE SAME THINKING...
THAT THE FRONT MAY BE SLOWER TO COME THROUGH THAN THE MODELS
SUGGEST.  VERY NICE DAY EXPECTED BY SUNDAY WITH HIGH PRESSURE
BUILDING IN.  THIS WILL BRING SUNSHINE...SLIGHTLY COOLER TEMPS AND
LESS HUMIDITY.

&&

.LONG TERM...(441 AM EDT FRI JUL 1 2011)
(SUNDAY NIGHT THROUGH THURSDAY)
MODELS ARE IN DECENT AGREEMENT IN SHOWING HIGH PRESSURE IN CONTROL
OF THE WEATHER FOR THE MONDAY INTO TUESDAY TIME FRAME.  WHILE IT
DOES BECOME SLIGHTLY UNSTABLE EACH AFTERNOON...BOTH THE MOISTURE AND
INSTABILITY APPEAR TOO LOW TO SUPPORT RAIN.  WILL MAINTAIN THE DRY
FORECAST.  AFTERNOON TEMPS SHOULD END UP A FEW DEGREES HIGHER THAN
NORMAL.

THE RISK FOR STORMS LOOKS GOOD FOR WEDNESDAY WITH THE MOISTURE PLUME
MOVING IN AHEAD OF THE COLD FRONT.

&&

.AVIATION...(100 PM EDT FRI JUL 1 2011)
PRIMARILY VFR CONDITIONS ARE ANTICIPATED THIS AFTERNOON BUT SOME
POCKETS OF MVFR TO IFR ARE LIKELY PARTICULARLY AT KGRR DUE TO
TSTORMS DRIFTING IN FROM THE NNW FOR MID AFTN. LINGERING LOW CLOUDS
WILL ALSO CONTINUE TO PRODUCE SOME IFR AT KMKG THIS AFTN.

CONDITIONS WILL LIKELY TRANSITION TO MAINLY MVFR OVERNIGHT DUE TO
FORMATION OF LIGHT FOG DUE TO INCREASING SFC DEW PTS AND RESIDUAL
BOUNDARY LAYER MOISTURE FROM EARLIER RAINFALL. SOME POCKETS OF
DENSER FOG ARE CERTAINLY POSSIBLE OVERNIGHT... BUT WAS NOT CONFIDENT
ENOUGH IN THAT TO OCCUR TO TAKE CONDITIONS DOWN TO IFR IN FOG AT
THIS TIME. THE BEST CHANCE FOR DENSER FOG WILL BE NEAR TO WEST OF
US-131 WHERE MOST OF THE RAIN HAS FALLEN THE PAST 18 HRS. THIS
NOTION IS ALSO CORROBORATED WITH SPC SREF PROBABALISTIC GUIDANCE OF
SFC VISBYS GOING BELOW 3 MILES.

FOG WILL GRADUALLY BURN OFF/MIX OUT BY MID SATURDAY MORNING.
SCATTERED SHOWERS AND PERHAPS A FEW STORMS SHOULD REDEVELOP FROM NW
TO SE ALONG AND JUST AHEAD OF THE COLD FRONT.

&&

.MARINE...(441 AM EDT FRI JUL 1 2011)
WILL POST A SMALL CRAFT ADVISORY FOR AREAS NORTH OF WHITEHALL
STARTING LATER THIS MORNING.  SSW WINDS WILL INCREASE TODAY AS THE
PRESSURE GRADIENT TIGHTENS IN ADVANCE OF THE APPROACHING COLD
FRONT.  SOUTH OF WHITEHALL THE FETCH WILL BE CONSIDERABLY LESS
MAKING FOR LOWER WAVES.  THE WINDS SHOULD DIMINISH LATER TONIGHT AS
THE PRESSURE GRADIENT BECOMES BAGGY AGAIN PRIOR TO THE FRONT
ARRIVING.

&&

.HYDROLOGY...(441 AM EDT FRI JUL 1 2011)
HEAVY RAIN THREAT CONTINUES WITH PWAT VALUES HOLDING AROUND TWO
INCHES TODAY INTO THIS EVENING.  HOWEVER THE MAIN THREAT SHOULD
MAINLY BE THIS MORNING AS THE STORMS ARE EXPECTED TO BECOME LESS
FOCUSED AS THE DRIVING LLJ WEAKENS TO OUR WEST.  MORE STORMS ARE
POSSIBLE SATURDAY WITH A COLD FRONT...HOWEVER THESE TOO ARE EXPECTED
TO REMAIN SCATTERED...AND THE HEAVY RAIN THREAT WILL ONLY BE
LOCALIZED.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...FLASH FLOOD WATCH THROUGH 4 PM TODAY FOR THE WRN TWO TIERS OF
     THE GRR CWA.
LM...SMALL CRAFT ADVISORY WHITEHALL TO MANISTEE THROUGH 1 AM TONIGHT.

&&

SYNOPSIS:    OSTUNO
SHORT TERM:  JK/OSTUNO
LONG TERM:   MJS
AVIATION:    LAURENS
MARINE:      JK
HYDROLOGY:   JK
Hazardous weather outlook, Jul 1, 4:48 AM EDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
448 AM EDT FRI JUL 1 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-020900-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
448 AM EDT FRI JUL 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WITH LOCALLY VERY HEAVY RAIN WILL BE POSSIBLE
THROUGH TODAY. THE HEAVIEST RAIN IS EXPECTED ROUGHLY ALONG AND
WEST OF HIGHWAY 131. WHERE THE STORMS PERSIST...IN EXCESS OF 2
INCHES OF RAIN COULD FALL.

A FEW OF THE STORMS COULD AGAIN APPROACH SEVERE LEVELS WITH
DAMAGING WINDS...LARGE HAIL AND FREQUENT LIGHTNING THE PRIMARY RISKS.

THE MAIN STORM MOTION WILL BE SOUTH SOUTHEAST AT AROUND 20 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS EAST OF A HOLLAND TO
MOUNT PLEASANT LINE FOR SATURDAY. DAMAGING WINDS AND LARGE HAIL
ARE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THROUGH SATURDAY.

LMZ844>849-020900-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
448 AM EDT FRI JUL 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WITH FREQUENT LIGHTNING...GUSTY WINDS AND HAIL COULD
POSE A HAZARD TO SMALL CRAFT THROUGH TONIGHT.

WINDS AND WAVES WILL BECOME HAZARDOUS TO SMALL CRAFT BY THIS
EVENING MAINLY NORTH OF WHITEHALL.

AN INCREASED RISK FOR RIP CURRENTS WILL EXIST INTO TONIGHT MAINLY
NORTH OF GRAND HAVEN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ADDITIONAL THUNDERSTORMS COULD LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THROUGH SATURDAY.

MJS

In the hours before

Local storm report, Jul 1, 1:32 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
132 PM EDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     HAIL             MARNE                   43.04N 85.83W
07/01/2011  E0.25 INCH       OTTAWA             MI   TRAINED SPOTTER

            HAILED FROM 120 PM TO 125 PM.

&&

MKALEMBK
Local storm report, Jul 1, 1:45 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
145 PM EDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             3 NW HUDSONVILLE        42.90N 85.91W
07/01/2011  E0.25 INCH       OTTAWA             MI   TRAINED SPOTTER

&&

MKALEMBK
Local storm report, Jul 1, 1:47 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
147 PM EDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 PM     HAIL             HUDSONVILLE             42.87N 85.87W
07/01/2011  E0.50 INCH       OTTAWA             MI   TRAINED SPOTTER

&&

MKALEMBK
Local storm report, Jul 1, 1:54 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
154 PM EDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     HAIL             GRANDVILLE              42.91N 85.76W
07/01/2011  E1.00 INCH       KENT               MI   NWS EMPLOYEE

&&

MKALEMBK
Local storm report, Jul 1, 1:55 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
155 PM EDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     HAIL             GRANDVILLE              42.91N 85.76W
07/01/2011  E0.50 INCH       KENT               MI   TRAINED SPOTTER

&&

MKALEMBK
Local storm report, Jul 1, 1:57 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
157 PM EDT FRI JUL 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     HAIL             3 ENE FENNVILLE         42.61N 86.05W
07/01/2011  E0.70 INCH       ALLEGAN            MI   TRAINED SPOTTER

&&

MKALEMBK

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 9:23 PM EDTAreal Flood AdvisoryGRRMason, Oceana6 hr
Jun 30, 9:23 PM EDTSpecial Weather StatementGRRMason, Muskegon, Oceana, Ottawa67 min
Jun 30, 10:17 PM EDTFlash Flood WarningGRRMason, Oceana6 hr
Jun 30, 10:38 PM EDTSpecial Weather StatementGRRMuskegon, Ottawa67 min
Jul 1, 4:36 AM EDTSmall Craft AdvisoryGRR17 hr
Jul 1, 7:57 AM EDTSpecial Weather StatementGRRVan Buren63 min
Jul 1, 8:01 AM EDTSpecial Weather StatementGRROceana59 min
Jul 1, 8:04 AM EDTSpecial Weather StatementGRRMecosta56 min
Jul 1, 8:11 AM EDTAreal Flood AdvisoryGRRMason, Oceana9 hr
Jul 1, 10:27 AM EDTAreal Flood AdvisoryGRRMuskegon6 hr
Jul 1, 11:23 AM EDTAreal Flood AdvisoryGRROttawa6 hr
Jul 1, 11:38 AM EDTSpecial Weather StatementGRRNewaygo37 min
Jul 1, 11:41 AM EDTSpecial Weather StatementGRROttawa64 min
Jul 1, 12:40 PM EDTSpecial Weather StatementGRROttawa65 min
Jul 1, 12:48 PM EDTAreal Flood AdvisoryGRRAllegan, Van Buren4 hr
Jul 1, 1:22 PM EDTSpecial Weather StatementGRROttawa68 min
Jul 1, 1:42 PM EDTAreal Flood AdvisoryGRRKent, Ottawa3 hr
Jul 1, 2:24 PM EDTSpecial Weather StatementGRRAllegan, Van Buren51 min
Jul 1, 2:31 PM EDTSpecial Weather StatementGRRBarry59 min
Jul 1, 2:36 PM EDTSpecial Marine WarningGRR39 min
Jul 1, 3:39 PM EDTSpecial Weather StatementGRRAllegan, Kalamazoo, Van Buren51 min
Jul 1, 7:07 PM EDTSpecial Weather StatementGRRIngham53 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.